Publications

  • A Functional Limit Theorem for Erdos and Renyi's Law of Large Numbers, Probability Theory and Related Fields 98, 1-5 (1994)

  • Using Derive to Teach Multivariate Calculus, The International Derive Journal 2, No. 3, 55-63 (1995)

  • Swapping Hats: A Generalization of Montmort's Hat-Check Problem, The Mathematics Magazine 71, No. 1, 53-57 (1998)

  • On the Frequency of Occurrence of alphai in the alpha-Expansions of the Positive Integers (joint work with L. Sanchis), The Fibonacci Quarterly 39, No. 2, 123-137 (2001)

  • Using Web Forms for Online Assessment, Mathematics and Computer Education 35, No. 2, 105-113 (2001)

                     (selected by the Russian Academy of Sciences for Abstraction)

  • Which Rectangular Chessboards Have a Bishop's Tour? (joint work with Nicole Hundley), Journal of Recreational Math, 2004

  • Mathematical Typesetting in the Computerized Classroom: Issues and Options (joint work with James Hughes), ITE 2004 Proceedings, 2004

  • Archimedes' Method for Computing Areas and Volumes Convergence, 2005

  • A Card Trick and the Mathematics Behind It, College Mathematics Journal, March 2006

  • Trente et Quarante (joint work with Allison Whalen), Pi Mu Epsilon Journal, Fall 2006

  • Historical Activities for the Mathematics Classroom, Convergence, 2007

Comments